# SDR DALA2024012501157

- Difficulty date: January 22, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 52,289 hours, 24,779 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 CORROSION ON LOWER INNER SKIN OF INBOARD FLAP (STA 173.43) AT LH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00081 PERMANENT REPAIR ON LOWER INNER SKIN OF INBOARD FLAP (STA 173.43) AT LH WING WAS PERFORMED PER PRI NO .615248-14, REVISION 0 AND ER/A NO.615248-14, REV.ORIGINAL. (0167025)
